# SDR 98ZZZX1667

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51ME
- Make and model: Piper PA-23-250
- Aircraft serial: 277854066
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 400235
- Condition: Failed
- Location: Nlg Drag Brace
- Component: 1619800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER NOSE GEAR DRAG BRACE BOLT FAILED.  FAILURE OCCURRED ON BOLT UNDER DRAG BRACE BUSHING.  METAL FATIGUE IS SUSPECTED REASON FOR FAILURE.  SUBMITTER SUGGESTED REMOVING AND VISUALLY INSPECTING BOLT AND/OR PERFORM NDT OF BOLT.
